# SDR TWAA9815306

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47589
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND ON VERT STAB LT SIDE, A GROOVE BLENDED BEYOND LIMITS PER SRM 53-01, PG 6 FIG 1, IN SKIN BELOW LT HORIZ STAB.  ACCOMP EDDY CURRENT OF AREA PER 51-00-03 AND NO CRACKS FOUND.  REPAIRED PER ARA 15375.
